# SDR AALA202312190058

- Difficulty date: December 18, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 84,347 hours, 10,853 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOPERATIVE EMERGENCY LIGTHS SEAT 7D,8D,9D AND 10D AT PASSENGER CABIN. MAINTENANCE RECONNECTED CONNECTOR D3 IAW SWPM 20-10-06.
